MathSciNet Relay Station
MathSciNet bibliographic data
MR2200765 26B99 (37H15 47H07 47H09 47J10)
Bousch, Thierry; Mairesse, Jean Finite-range topical functions and uniformly topical functions. Dyn. Syst. 21 (2006), no. 1, 73–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement